Filters : "ICMC" "Nova Caledonia" Limpar

Filters



Refine with date range


  • In: Information and Software Technology. Unidade: ICMC

    Subjects: Sistemas De Informação, Engenharia De Software

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LISBOA, Liana Barachisio; GARCIA, Vinicius Cardoso; LUCRÉDIO, Daniel; et al. A systematic review of domain analysis tools. Information and Software Technology, Amsterdam, v. 52, n. 1, p. 1-13, 2010. Disponível em: < http://www.sciencedirect.com/science/journal/09505849 > DOI: 10.1016/j.infsof.2009.05.001.
    • APA

      Lisboa, L. B., Garcia, V. C., Lucrédio, D., Almeida, E. S. de, Meira, S. R. de L., & Fortes, R. P. de M. (2010). A systematic review of domain analysis tools. Information and Software Technology, 52( 1), 1-13. doi:10.1016/j.infsof.2009.05.001
    • NLM

      Lisboa LB, Garcia VC, Lucrédio D, Almeida ES de, Meira SR de L, Fortes RP de M. A systematic review of domain analysis tools [Internet]. Information and Software Technology. 2010 ;52( 1): 1-13.Available from: http://www.sciencedirect.com/science/journal/09505849
    • Vancouver

      Lisboa LB, Garcia VC, Lucrédio D, Almeida ES de, Meira SR de L, Fortes RP de M. A systematic review of domain analysis tools [Internet]. Information and Software Technology. 2010 ;52( 1): 1-13.Available from: http://www.sciencedirect.com/science/journal/09505849
  • In: Journal of Pure and Applied Algebra. Unidade: ICMC

    Subjects: Singularidades, Teoria Da Bifurcação

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANTONELI, Fernando; BAPTISTELLI, Patrícia Hernandes; DIAS, Ana Paula S; MANOEL, Miriam Garcia. Invariant theory and reversible-equivariant vector fields. Journal of Pure and Applied Algebra, Amsterdam, Elsevier, v. 213, n. 5, p. 649-663, 2009. Disponível em: < http://www.sciencedirect.com/science/journal/00224049 > DOI: 10.1016/j.jpaa.2008.08.002.
    • APA

      Antoneli, F., Baptistelli, P. H., Dias, A. P. S., & Manoel, M. G. (2009). Invariant theory and reversible-equivariant vector fields. Journal of Pure and Applied Algebra, 213( 5), 649-663. doi:10.1016/j.jpaa.2008.08.002
    • NLM

      Antoneli F, Baptistelli PH, Dias APS, Manoel MG. Invariant theory and reversible-equivariant vector fields [Internet]. Journal of Pure and Applied Algebra. 2009 ; 213( 5): 649-663.Available from: http://www.sciencedirect.com/science/journal/00224049
    • Vancouver

      Antoneli F, Baptistelli PH, Dias APS, Manoel MG. Invariant theory and reversible-equivariant vector fields [Internet]. Journal of Pure and Applied Algebra. 2009 ; 213( 5): 649-663.Available from: http://www.sciencedirect.com/science/journal/00224049
  • In: Topology and its Applications. Unidade: ICMC

    Subjects: Topologia Algébrica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CLAUDIO, Mario Henrique Andrade; SPREAFICO, Mauro Flávio. Homotopy type of Gauge groups of quaternionic line bundles over spheres. Topology and its Applications, Amsterdam, v. 156, n. 3, p. 643-651, 2009. Disponível em: < http://www.sciencedirect.com/science/journal/01668641 > DOI: 10.1016/j.topol.2008.08.016.
    • APA

      Claudio, M. H. A., & Spreafico, M. F. (2009). Homotopy type of Gauge groups of quaternionic line bundles over spheres. Topology and its Applications, 156( 3), 643-651. doi:10.1016/j.topol.2008.08.016
    • NLM

      Claudio MHA, Spreafico MF. Homotopy type of Gauge groups of quaternionic line bundles over spheres [Internet]. Topology and its Applications. 2009 ; 156( 3): 643-651.Available from: http://www.sciencedirect.com/science/journal/01668641
    • Vancouver

      Claudio MHA, Spreafico MF. Homotopy type of Gauge groups of quaternionic line bundles over spheres [Internet]. Topology and its Applications. 2009 ; 156( 3): 643-651.Available from: http://www.sciencedirect.com/science/journal/01668641
  • In: Journal of Geometry and Physics. Unidade: ICMC

    Subjects: Superfícies Mínimas

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MONTALDO, Stefano; ONNIS, Irene Ignazia. Biharmonic curves on an invariant surface. Journal of Geometry and Physics, North-Holland, Elsevier, v. 59, n. 3, p. 391-399, 2009. Disponível em: < http://www.sciencedirect.com/science/journal/03930440 > DOI: 10.1016/j.geomphys.2008.11.011.
    • APA

      Montaldo, S., & Onnis, I. I. (2009). Biharmonic curves on an invariant surface. Journal of Geometry and Physics, 59( 3), 391-399. doi:10.1016/j.geomphys.2008.11.011
    • NLM

      Montaldo S, Onnis II. Biharmonic curves on an invariant surface [Internet]. Journal of Geometry and Physics. 2009 ; 59( 3): 391-399.Available from: http://www.sciencedirect.com/science/journal/03930440
    • Vancouver

      Montaldo S, Onnis II. Biharmonic curves on an invariant surface [Internet]. Journal of Geometry and Physics. 2009 ; 59( 3): 391-399.Available from: http://www.sciencedirect.com/science/journal/03930440
  • In: Analytica Chimica Acta. Unidades: ICMC, IME

    Subjects: Análise De Regressão E De Correlação, Testes De Hipóteses

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CASTRO, Mário de; BOLFARINE, Heleno; GALEA ROJAS, Manuel Jesus; CASTILHO, Márcio V. de. An exact test for analytical bias detection. Analytica Chimica Acta, Amsterdam, Elsevier, v. 538, n. 1-2, p. 375-381, 2005. Disponível em: < https://doi.org/10.1016/j.aca.2005.01.060 > DOI: 10.1016/j.aca.2005.01.060.
    • APA

      Castro, M. de, Bolfarine, H., Galea Rojas, M. J., & Castilho, M. V. de. (2005). An exact test for analytical bias detection. Analytica Chimica Acta, 538( 1-2), 375-381. doi:10.1016/j.aca.2005.01.060
    • NLM

      Castro M de, Bolfarine H, Galea Rojas MJ, Castilho MV de. An exact test for analytical bias detection [Internet]. Analytica Chimica Acta. 2005 ; 538( 1-2): 375-381.Available from: https://doi.org/10.1016/j.aca.2005.01.060
    • Vancouver

      Castro M de, Bolfarine H, Galea Rojas MJ, Castilho MV de. An exact test for analytical bias detection [Internet]. Analytica Chimica Acta. 2005 ; 538( 1-2): 375-381.Available from: https://doi.org/10.1016/j.aca.2005.01.060
  • In: Topology and Its Applications. Unidades: IME, ICMC

    Subjects: Topologia Diferencial

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARRARA, Vera Lucia; RUAS, Maria Aparecida Soares; SAEKI, Osamu. Maps of manifolds into the plane which lift to standard embeddings in codimension two. Topology and Its Applications[S.l.], v. 110, n. 3, p. 265-287, 2001. DOI: 10.1016/s0166-8641(99)00181-9.
    • APA

      Carrara, V. L., Ruas, M. A. S., & Saeki, O. (2001). Maps of manifolds into the plane which lift to standard embeddings in codimension two. Topology and Its Applications, 110( 3), 265-287. doi:10.1016/s0166-8641(99)00181-9
    • NLM

      Carrara VL, Ruas MAS, Saeki O. Maps of manifolds into the plane which lift to standard embeddings in codimension two. Topology and Its Applications. 2001 ; 110( 3): 265-287.
    • Vancouver

      Carrara VL, Ruas MAS, Saeki O. Maps of manifolds into the plane which lift to standard embeddings in codimension two. Topology and Its Applications. 2001 ; 110( 3): 265-287.
  • In: Statistics and Probability Letters. Unidades: IME, ICMC

    Subjects: Inferência Estatística

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LEITE, José Galvão; RODRIGUES, Josemar; MILAN, Luis A. A Bayesian analysis for estimating the number of species in a population using nonhomogeneous Poisson process. Statistics and Probability Letters[S.l.], v. 48, n. 2, p. 153-161, 2000. Disponível em: < http://e5500.fapesp.br/cgi-bin/sciserv.pl?collection=journals&journal=01677152&issue=v48i0002&article=153_abafetapunpp&form=pdf&file=file.pdf > DOI: 10.1016/s0167-7152(99)00198-4.
    • APA

      Leite, J. G., Rodrigues, J., & Milan, L. A. (2000). A Bayesian analysis for estimating the number of species in a population using nonhomogeneous Poisson process. Statistics and Probability Letters, 48( 2), 153-161. doi:10.1016/s0167-7152(99)00198-4
    • NLM

      Leite JG, Rodrigues J, Milan LA. A Bayesian analysis for estimating the number of species in a population using nonhomogeneous Poisson process [Internet]. Statistics and Probability Letters. 2000 ; 48( 2): 153-161.Available from: http://e5500.fapesp.br/cgi-bin/sciserv.pl?collection=journals&journal=01677152&issue=v48i0002&article=153_abafetapunpp&form=pdf&file=file.pdf
    • Vancouver

      Leite JG, Rodrigues J, Milan LA. A Bayesian analysis for estimating the number of species in a population using nonhomogeneous Poisson process [Internet]. Statistics and Probability Letters. 2000 ; 48( 2): 153-161.Available from: http://e5500.fapesp.br/cgi-bin/sciserv.pl?collection=journals&journal=01677152&issue=v48i0002&article=153_abafetapunpp&form=pdf&file=file.pdf


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020